$p$-harmonic morphisms, cohomology classes and submersions

Main Article Content

Bang-Yen Chen
Shihshu Walter Wei


By studying cohomology classes that are related with $p$-harmonic morphisms, we extend some previous results of the first author on Riemannian submersions with minimal fibers to $n$-harmonic morphisms which are submersions.

Article Details

How to Cite
Chen, B.-Y., & Wei, S. W. (2009). $p$-harmonic morphisms, cohomology classes and submersions. Tamkang Journal of Mathematics, 40(4), 377–382. https://doi.org/10.5556/j.tkjm.40.2009.602
Author Biographies

Bang-Yen Chen

Department of Mathematics, Michigan State University, East Lansing, Michigan 48824--1027, U.S.A.

Shihshu Walter Wei

Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019-0315, U.S.A.

Most read articles by the same author(s)